# SDR SWAA2025123038180

- Difficulty date: November 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS 500D, LBL 21 TO RBL 21.   REMOVED AND REPLACED BULKHEAD SUPPORT IAW SRM 51-40-02, DWG 143A7902, REV-, AND DWG:143A9481, REV-.
